6/18 (Tue.) Creativity Workshop No. 3: 10 Biggest Myths in the World—Busted!😱 (Host: Kat)

回覆文章
頭像
Kat C
Member
文章: 378
註冊時間: 週三 9月 08, 2010 10:31 am

6/18 (Tue.) Creativity Workshop No. 3: 10 Biggest Myths in the World—Busted!😱 (Host: Kat)

文章 Kat C »

圖檔


Dear all,

We're back for another adventure into the "thinking" world! This time trying to challenge our stubborn brain against our long-held "beliefs":


🤔 The Great Wall of China is the only man-made structure seen from the moon?

🤔 Goldfish have a three-second memory?

🤔 Napoleon was short, thus suffering from a short-man complex?

🤔 Shaving your hair makes it grow back thicker and faster?

🤔 We should drink eight glasses of water a day?

🤔 Our tongues have different "taste zones?"

🤔 Left-brained people are logical, right-brained people are creative?

🤔 Don't wake up sleepwalkers?


We have heard them all, and most of us would answer "yes" and recite these long-held "facts" without thinking twice.

Except they're all wrong. Myths busted and debunked.

What are some of the biggest myths in the world that have been around seemingly forever, and do we know they have been proven false? And just where did we get them from, why are we so attracted to them, and why do we hold on to them?

Come and “play” our way out of the copy-and-paste mentality, and see if we can "change" our minds to real facts.


--------------------**☽☾**----------**☽☾**----------**☽☾**-------------------


📌 We'll explore some of the ideas from the links below.

52 of the World’s Most Common Myths Debunked in One Epic Infographic (Medium.com)

https://medium.com/@Infogram/52-of-the- ... ce5fd40ea8


28 myths of modern life exposed (BBC Science Focus)

https://www.sciencefocus.com/science/28 ... fe-exposed


圖檔

圖檔

圖檔



Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:45pm Discussion Session (35 mins)
7:45 ~ 8:00pm Summarization (15 mins)
8:00 ~ 8:05pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
(Session II)
8:05 ~ 8:40pm Discussion Session (35 mins)
8:40 ~ 8:55pm Summarization (15 mins)
8:55 ~ 9:00pm Concluding Remarks / Announcements


Meeting Date: As shown on the Subject Line
Meeting Time: 7:00pm – 9:00pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $85)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for two times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1500 lifetime membership fee, or NT$1000 for students.
回覆文章